# SDR 96UAL900942

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323UA
- Make and model: Boeing 737322
- Aircraft serial: 23955
- Engine: Ge CFM56*
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Out Flow Valve
- Condition: Failed
- Location: Left
- Component: Hamilton Sta, 711003
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNABLE TO PRESSURIZE CABIN IN ANY MODE.  OUTFLOW VALVE SHOWS FULL CLOSED, LOUD AIR NOISE COMING FROM DOOR ONE LEFT.  *S/D*  FOUND OUTFLOW VALVE NOT CLOSING.  AC MOTOR CLOSE LIMIT SWITCH NOT OPERATING.  REPLACED AFT OUTFLOW VALVE, OPS CHECK GOOD.
